# SDR SWAA2023101610185

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 32,411 hours, 15,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; A/C DIST BAY. RIGHT OF CENTER FLOOR BOARD BREAK ASSY CRACKED AT THE INBD END AT STA 540.<[01] REMOVED AND REPLACED BREAK ASSY (INTERCOSTAL) AT THE INBD END RIGHT OF CENTER AT STA 540 PER SRM 51-40-02.
